Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

(2+1)-dimensional AKNS(-N) systems II

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.97, 2021 (Journal Indexed in SCI) identifier identifier

Nonlocal KdV equations

PHYSICS LETTERS A, vol.384, no.35, 2020 (Journal Indexed in SCI) identifier identifier

Nonlocal hydrodynamic type of equations

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.85, 2020 (Journal Indexed in SCI) identifier identifier

Discrete symmetries and nonlocal reductions

PHYSICS LETTERS A, vol.384, no.3, 2020 (Journal Indexed in SCI) identifier identifier

Superposition of the coupled NLS and MKdV systems

APPLIED MATHEMATICS LETTERS, vol.98, pp.157-163, 2019 (Journal Indexed in SCI) identifier identifier

(2+1)-dimensional local and nonlocal reductions of the negative AKNS system: Soliton solutions

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.71, pp.161-173, 2019 (Journal Indexed in SCI) identifier identifier

Nonlocal coupled HI-MKdv systems

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.72, pp.493-515, 2019 (Journal Indexed in SCI) identifier identifier

Nonlocal modified KdV equations and their soliton solutions by Hirota Method

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.67, pp.427-448, 2019 (Journal Indexed in SCI) identifier identifier

Nonlocal nonlinear Schrodinger equations and their soliton solutions

JOURNAL OF MATHEMATICAL PHYSICS, vol.59, no.5, 2018 (Journal Indexed in SCI) identifier identifier

Traveling wave solutions of degenerate coupled Korteweg-de Vries equation

JOURNAL OF MATHEMATICAL PHYSICS, vol.55, no.9, 2014 (Journal Indexed in SCI) identifier

The Klein-Gordon Equation and Differential Substitutions of the Form v = phi(u, u(x), u(y))

SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS, vol.8, 2012 (Journal Indexed in SCI) identifier identifier

2+1 KdV(N) equations

JOURNAL OF MATHEMATICAL PHYSICS, vol.52, no.8, 2011 (Journal Indexed in SCI) identifier identifier

Uniqueness of the Kadomtsev-Petviashvili and Boussinesq Equations

ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, vol.66, pp.377-382, 2011 (Journal Indexed in SCI) identifier identifier

Complete list of Darboux integrable chains of the form t(1x)=t(x)+d(t,t(1))

JOURNAL OF MATHEMATICAL PHYSICS, vol.50, no.10, 2009 (Journal Indexed in SCI) identifier identifier

SOLUTIONS OF THE EXTENDED KADOMTSEV-PETVIASHVILI-BOUSSINESQ EQUATION BY THE HIROTA DIRECT METHOD

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.16, no.2, pp.127-139, 2009 (Journal Indexed in SCI) identifier identifier

On the classification of Darboux integrable chains

JOURNAL OF MATHEMATICAL PHYSICS, vol.49, no.10, 2008 (Journal Indexed in SCI) identifier identifier

On some algebraic properties of semi-discrete hyperbolic type equations

TURKISH JOURNAL OF MATHEMATICS, vol.32, no.3, pp.277-292, 2008 (Journal Indexed in SCI) identifier identifier

Characteristic Lie algebra and classification of semidiscrete models

THEORETICAL AND MATHEMATICAL PHYSICS, vol.151, no.3, pp.781-790, 2007 (Journal Indexed in SCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

Nonlocal Reductions of Integrable Equations

3rd INTERNATIONAL CONFERENCE ON SYMMETRIES, DIFFERENTIAL EQUATIONS AND APPLICATIONS, 14 - 17 August 2017, vol.266, pp.27-52

Traveling wave solutions of degenerate coupled multi KdV equations

III. Kadın Matematikçiler Derneği Çalıştayı, Turkey, 27 - 29 May 2016

Degenerate Coupled Multi KdV Equation

International Workshop on Differential Equations and Applications VII, 14 - 16 July 2015

Traveling Wave Solutions of Degenerate Coupled KdV Equation

International Workshop on Differential Equations and Applications VI, 13 - 15 September 2013

2+1 KdV N Equations

International Workshop on Differential Equations and Applications V, İzmir, Turkey, 12 - 15 September 2013

On Some Algebraic Properties of Semi Discrete Hyperbolic Type Equations

Differential Equations, University of South Florida, Florida/Tampa, 14 April 2010